MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 1ML ALLERGY SYRINGE TRAY 27G*1/2

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 1ML ALLERGY SYRINGE TRAY 27G*1/2
Model Number 181027T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the leak in the syringe where the syringe meets the needle.
 
Additional Manufacturer Narrative
Investigation in progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
The reported complaint regarding leakage at the needle hub of the sol-m 1ml allergy syringe tray 27g*1/2 was investigated through batch record review, archive sample analysis, and customer sample analysis.No abnormalities were identified in the manufacturing records, archived samples, or returned customer samples.All samples tested met acceptance criteria in visual inspection, clinical simulation, and leakage testing in accordance with iso 8537:2017 annex e.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.Therefore, the residual risk related to this complaint is deemed acceptable based on the calculated risk priority number.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted to removing the lot 07409056 provided in the initial mdr [3014312726-2025-00202].The previously reported lot 07409056 was incorrect.The correct lot is 02406108 only.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 1ML ALLERGY SYRINGE TRAY 27G*1/2
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22974942
Report Number3014312726-2025-00202
Device Sequence Number8918153
Product Code FMF
UDI-Device Identifier00818392014716
UDI-Public(01)00818392014716(10)02406108,07409056
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number181027T
Device Lot Number02406108,07409056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/01/2025
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown